# SDR 96ZZZX5839

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49
- Make and model: Cvac 440
- Aircraft serial: 479
- Engine: Allsn 501D13D
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Oil Plug
- Part number: 6705924
- Condition: Detached
- Location: Comp Drv Assy
- Component: 6854702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PART OF TROUBLESHOOTING FOR AN ENGINE OIL QUANTITY PROBLEM, OIL PLUG, WAS FOUND MISSING FROM THE ENGINE DRIVEN COMPRESSOR DRIVE ASSEMBLY.  ALLISON P/N 6854702.  OIL PLUG WAS RETRIEVED FROM THE REDUCTION GEARBOX LOW POINT DRAIN.  OIL PLUG IS PRESS-FIT INTO DRIVE ASSEMBLY SHAFT AT MANUFACTURE, AND SEPARATED FROM SHAFT FOR UNKOWN REASONS.  REDUCTION GEARBOX SPLIT, INSPECTED, REPAIRED AND RETURNED TO SERVICE.  ENGINE TSO 865.8.
